iv been on the depo shot (a birth control shot) for about 9 months. after 4 1/2 months on the shot i stopped getting my period ( this was expected and normal) then today, about 5 minutes again, i found that i was bleeding vaginaly. it isnt a steady red blood like a normal period. its that brownish blood... you get after your period sometimes. well im having that
This is totally normal. Depo doesn't necessarily suppress all periods or suppress them for everyone. Spotting or a lighter period when you normally would be getting one is usually what happens if you do bleed. The dark color just means it's old blood.
-------------------- ~Kat Scarleteen Volunteer
Humans are allergic to change. They love to say, "We've always done it this way." I try to fight that. That's why I have a clock on my wall that runs counter-clockwise. - Grace Hopper Posts: 851 | From: Seattle | Registered: Apr 2009
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.